PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2013 | 11 | 5 | 972-983
Tytuł artykułu

Approximate multiplication in adaptive wavelet methods

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Cohen, Dahmen and DeVore designed in [Adaptive wavelet methods for elliptic operator equations: convergence rates, Math. Comp., 2001, 70(233), 27–75] and [Adaptive wavelet methods II¶beyond the elliptic case, Found. Comput. Math., 2002, 2(3), 203–245] a general concept for solving operator equations. Its essential steps are: transformation of the variational formulation into the well-conditioned infinite-dimensional l 2-problem, finding the convergent iteration process for the l 2-problem and finally using its finite dimensional approximation which works with an inexact right-hand side and approximate matrix-vector multiplication. In our contribution, we pay attention to approximate matrix-vector multiplication which is enabled by an off-diagonal decay of entries of the wavelet stiffness matrices. We propose a more efficient technique which better utilizes actual decay of matrix and vector entries and we also prove that this multiplication algorithm is asymptotically optimal in the sense that storage and number of floating point operations, needed to resolve the problem with desired accuracy, remain proportional to the problem size when the resolution of the discretization is refined.
Wydawca
Czasopismo
Rocznik
Tom
11
Numer
5
Strony
972-983
Opis fizyczny
Daty
wydano
2013-05-01
online
2013-03-14
Twórcy
autor
Bibliografia
  • [1] Černá D., Finěk V., Construction of optimally conditioned cubic spline wavelets on the interval, Adv. Comput. Math., 2011, 34(2), 219–25 http://dx.doi.org/10.1007/s10444-010-9152-5
  • [2] Cohen A., Dahmen W., DeVore R., Adaptive wavelet methods for elliptic operator equations: convergence rates, Math. Comp., 2001, 70(233), 27–75 http://dx.doi.org/10.1090/S0025-5718-00-01252-7
  • [3] Cohen A., Dahmen W., DeVore R., Adaptive wavelet methods II¶beyond the elliptic case, Found. Comput. Math., 2002, 2(3), 203–245 http://dx.doi.org/10.1007/s102080010027
  • [4] Dahmen W., Wavelet and multiscale methods for operator equations, In: Acta Numer., 6, Cambridge University Press, Cambridge, 1997, 55–228
  • [5] DeVore R.A., Nonlinear approximation, In: Acta Numer., 7, Cambridge University Press, Cambridge, 1998, 51–150
  • [6] Dijkema T.J., Schwab Ch., Stevenson R., An adaptive wavelet method for solving high-dimensional elliptic PDEs, Constr. Approx., 2009, 30(3), 423–455 http://dx.doi.org/10.1007/s00365-009-9064-0
  • [7] Stevenson R., Adaptive solution of operator equations using wavelet frames, SIAM J. Numer. Anal., 2003, 41(3), 1074–1100 http://dx.doi.org/10.1137/S0036142902407988
  • [8] Stevenson R., On the compressibility operators in wavelet coordinates, SIAM J. Math. Anal., 2004, 35(5), 1110–1132 http://dx.doi.org/10.1137/S0036141002411520
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0216-x
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.